Publications of Ramin Takloo-Bighash

Daniel File and Ramin Takloo-Bighash.  A remark on the failure of multiplicity one for ${\rm GSp}(4)$.  Manuscripta Math., 140(1-2):263--272, 2013. MR3016494
Ramin Takloo-Bighash.  Automorphic representations and $L$-functions for the general linear group. Volumes I and II [book review of mr2807433; \refcno 2808915].  Bull. Amer. Math. Soc. (N.S.), 50(4):645--654, 2013. MR3090423
Ramin Takloo-Bighash and Yuri Tschinkel.  Integral points of bounded height on compactifications of semi-simple groups.  Amer. J. Math., 135(5):1433--1448, 2013. MR3117310
Daniel File and Ramin Takloo-Bighash.  A remark on the failure of multiplicity one for GSp(4).  Manuscripta Math. 140(2013) no. 1-2, 263-272. .  2013.
Ramin Takloo-Bighash.  Review of D. Goldfeld and J. Hundley, Automorphic Representations and L-functions for the General Linear Group I and II.  Bulletin of the AMS , 7, 2013. Solicited by the editors of the Bulletin. . 
Dipendra Prasad and Ramin Takloo-Bighash.  Bessel models for GSp(4).  J. Reine Angew. Math., 655:189--243, 2011. MR2806111
Ramin Takloo-Bighash and Yuri Tschinkel.  Integral points of bounded height on compactifications of semi-simple groups.  American Journal of Mathematics, 15, 2011.
Alex Gorodnik, Ramin Takloo-Bighash and Yuri Tschinkel.  Multiple mixing for adele groups and rational points. .  Preprint 25 pages. .  2011.
Ben Elias, Lior Silberman and Ramin Takloo-Bighash.  Minimal permutation representations of nilpotent groups.  Experiment. Math., 19(1):121--128, 2010. MR2649988
Alice Medvedev and Ramin Takloo-Bighash.  An invitation to model-theoretic Galois theory.  Bull. Symbolic Logic, 16(2):261--269, 2010. MR2675492
Alice Medvedev and Ramin Takloo-Bighash.  An invitation to model theoretic galois theory.  Bulletin of Symbolic Logic, , 2010.
Ramin Takloo-Bighash.  Distribution of rational points: a survey.  Bull. Iranian Math. Soc., 35(1):1--30, 273, 2009. MR2547614
Ramin Takloo-Bighash.  Distribution of rational points: a survey.  Bulletin of the Iranian Mathematical Society, 1-30, 2009.
Ramin Takloo-Bighash.  Bounds for matrix coefficients and arithmetic applications.  In Eisenstein series and applications, pages 295--314.  Birkhäuser Boston, Boston, MA, 2008. MR2402689
R. Takloo-Bighash.  The spinor $L$-function.  In Algebraic groups, pages 121--155.  Universitätsverlag Göttingen, Göttingen, 2007. MR2309943
Ramin Takloo-Bighash and Philippe Michel.  Spinor $L$-functions, theta correspondence, and Bessel coefficients.  Forum Math., 19(3):487--554, 2007. MR2328118
Joseph Shalika, Ramin Takloo-Bighash and Yuri Tschinkel.  Rational points on compactifications of semi-simple groups.  J. Amer. Math. Soc., 20(4):1135--1186 (electronic), 2007. MR2328719
Ramin Takloo-Bighash.  Bounds for matrix coefficients and arithmetic applications.  In Eisenstein series and applications, volume 258 of Progress in Mathematics, pages 295-314.  Birkhauser, 2007.
Steven J. Miller and Ramin Takloo-Bighash.  An invitation to modern number theory.  Princeton University Press, Princeton, NJ, 2006. MR2208019
Ramin Takloo-Bighash.  A remark on a paper of S. Ahlgren, B. C. Berndt, A. J. Yee, and A. Zaharescu: ``Integrals of Eisenstein series and derivatives of $L$-functions'' [Int. Math. Res. Not. 2002, no. 32, 1723--1738; \refcno 1916839].  Int. J. Number Theory, 2(1):111--114, 2006. MR2217797
Joseph Shalika, Ramin Takloo-Bighash and Yuri Tschinkel.  Rational points on compactifications of semi-simple groups of rank 1.  In Arithmetic of higher-dimensional algebraic varieties (Palo Alto, CA, 2002), pages 205--233.  Birkhäuser Boston, Boston, MA, 2004. MR2029871
Joseph A. Shalika, Ramin Takloo-Bighash and Yuri Tschinkel.  Rational points and automorphic forms.  In Contributions to automorphic forms, geometry, and number theory, pages 733--742.  Johns Hopkins Univ. Press, Baltimore, MD, 2004. MR2058626
Dominic Lanphier and Ramin Takloo-Bighash.  On Rankin-Cohen brackets of eigenforms.  J. Ramanujan Math. Soc., 19(4):253--259, 2004. MR2125501
Ramin Takloo-Bighash.  $L$-functions for the $p$-adic group ${\rm GSp}(4)$.  Amer. J. Math., 122(6):1085--1120, 2000. MR1797657
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications